On a system of Dirac-Klein-Gordon type in 1+1 dimensions

Tsai Jung Chen, Yung Fu Fang

Research output: Contribution to journalArticle

Abstract

We establish a local and a global existence results for a Dirac-Klein-Gordon type system in 1+1 dimensions with a pseudoscalar bilinear form.

Original languageEnglish
Pages (from-to)489-499
Number of pages11
JournalTaiwanese Journal of Mathematics
Volume9
Issue number3
DOIs
Publication statusPublished - 2005 Sep

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a system of Dirac-Klein-Gordon type in 1+1 dimensions'. Together they form a unique fingerprint.

  • Cite this